# SDR COMA0570035

- Difficulty date: March 31, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 6,850 hours, 5,313 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5020 DURING TPA APPROACH WHEN FLIGHT SPOILERS WERE DEPLOYED, RECEIVED A SPOILERON AND FLIGHT SPOILER CAUTION MESSAGE ON EICAS PRIMARY SCREEN.  CREW DECLARED AN EMERGENCY.  AIRCRAFT LANDED WITHOUT INCIDENT.  PERFORMED A GROUND FUNCTIONAL CHECK OF SPOILERON.  MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY.
